A priori Lp-estimates for solutions of Riemann-Hilbert problems

Percy Deift, Xin Zhou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)2121-2154
Number of pages34
JournalInternational Mathematics Research Notices
Issue number40
StatePublished - 2002

Fingerprint

Lp Estimates
Riemann-Hilbert Problem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A priori Lp-estimates for solutions of Riemann-Hilbert problems. / Deift, Percy; Zhou, Xin.

In: International Mathematics Research Notices, No. 40, 2002, p. 2121-2154.

Research output: Contribution to journalArticle

@article{5d25f4e7bb634519857d70287de0120b,
title = "A priori Lp-estimates for solutions of Riemann-Hilbert problems",
author = "Percy Deift and Xin Zhou",
year = "2002",
language = "English (US)",
pages = "2121--2154",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "40",

}

TY - JOUR

T1 - A priori Lp-estimates for solutions of Riemann-Hilbert problems

AU - Deift, Percy

AU - Zhou, Xin

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0036436358&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036436358&partnerID=8YFLogxK

M3 - Article

SP - 2121

EP - 2154

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 40

ER -